# SDR SWAA043651

- Difficulty date: December 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 25,560 hours, 21,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 656546434
- Condition: Separated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP, SKIN SEPARATED.  REPAIRED FLAP PER SRM.
